# SDR FDEA200812055088

- Difficulty date: December 5, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 56,868 hours, 11,615 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: AFA7105513
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RIGHT TUNNEL, LONGERON SPLICE FITTING CRACKED AT   STATION 1861 L-38.   REMOVED AND REPLACED AS PER SRM 51-33-01 VOLUME II WITH NEW FABRICATED LONGERON SPLICE AS PER DRAWING AFA7105.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
